# SDR SIMA20130719004

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 20,920 hours, 17,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR HALF OF EMERGENCY LIGHTS CAME ON WHEN ACFT IS COMPLETELY UNPOWERED.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW 33-700-17. OPS CHECKED GOOD. NO DEFECTS FOUND.
